# SDR AU990866

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649168P15
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TWO OVERHAULED CYLINDERS WERE NOT WITHIN SERVICE LIMITS.  THE CYLINDERS CONTAINED SERVICEABLE TAGS.  THESE CYLINDERS WERE TO BE USED AS REPLACEMENT CYLINDERS FOR MDR 99/0865.
